# SDR ASOA20130831215

- Difficulty date: August 29, 2013
- Submitted: September 1, 2013
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 31,899 hours, 24,853 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014005
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT AFT MLG TRUNNION FITTING WAS FOUND TO HAVE CORROSION IN MULTIPLE AREAS OF THE BACK WALL AND IN THE GREASE CHANNEL.   MX PERSONNEL PERFORMED A REAMING AND BUSHING REPAIR IAW EC5750-01528.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
